# SDR AUS20010458

- Difficulty date: April 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Arm
- Part number: A0413
- Condition: Failed
- Location: Tail Rotor Drive
- Component: Tail Rotor Drive, Robsin, TAILCONE
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVESHAFT DAMPENER ARM FAILED ALLOWING TAIL ROTOR DRIVESHAFT TO WHIP AND BREAK AND CAUSING DESTRUCTION OF THE TAILCONE ASSEMBLY PNO A023-20.
